# SDR AALA202307195572

- Difficulty date: May 8, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO COMPARTMENT ANTENNA SUPPORT CHANNEL BETWEEN FR 59  AND FR 60, BETWEEN S42L AND S43L. REPLACED CHANNEL PER SRM 51-72-11.
